# SDR AALA202109290750

- Difficulty date: September 27, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N129AA
- Make and model: Airbus A321-231
- Aircraft serial: 6401
- Aircraft time: 22,888 hours, 6,497 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Failed
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 12WL BATTERY OF THE EMERGENCY POWER SUPPLY UNIT FAILED EMERGENCY POWER SUPPLY UNIT BUILT IN TEST EQUIPMENT TEST IN REFERENCE WITH JOB CARD 26L00005005. REMOVED AND REPLACED 12WL BATTERY OF THE EMERGENCY POWER SUPPLY UNIT IN REFERENCE WITH AMM 33-51-38.
